EconPapers    
Economics at your fingertips  
 

Boundedness of One-Sided Oscillatory Integral Operators on Weighted Lebesgue Spaces

Zunwei Fu, Shanzhen Lu, Yibiao Pan and Shaoguang Shi

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider one-sided weight classes of Muckenhoupt type, but larger than the classical Muckenhoupt classes, and study the boundedness of one-sided oscillatory integral operators on weighted Lebesgue spaces using interpolation of operators with change of measures.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/291397.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/291397.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:291397

DOI: 10.1155/2014/291397

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:291397